Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Have chronic prostatitis. Pain when urinating. CT scan shows stenosis. Taking Ralilif. Can be cured permanently?

Dear Doctor, I am Deepesh, 39 Male, I have been suffering from chronic prostatitis for 1.5 years. Recurrent UTI is one problem I feel pain while urinating. A CT done shown UPJ stenosis and later did flexi scopy( cystoscopy ). Result shows posterior urethra inflamed/conjusted and mild tabulation+. Presently on Ralilif 8, niftran100mg, tamlet 2 and trika (all OD) and trackfree(BD). Will it be cured permanently email YYYY@YYYY
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Urologist 's  Response
Welcome to HCM and thanks for your query.
This is a diagnosis of exclusion. It is hard to talk about cure but it can be kept quiet.
You are on the right medicines, but please make sure if you need both RAPILIF and Tamlet as they contain the medicines with the same effect.
The UPJ obstruction needs to be evaluated further by IVP.
Hope this helps,

Answered: Thu, 27 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor